Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 151, NWS Lubbock, TX

May 28, 20154 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 28, 2015, 5:50 PM CDT for 4 counties in Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 5:50 PM CDT (22:50 UTC)
Expired
May 28, 2015, 6:30 PM CDT
In force
40 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cochran County, TX, Hockley County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 74 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 12:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2845 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WUUS54 KLUB 282250
SVRLUB
TXC079-219-445-501-282330-
/O.NEW.KLUB.SV.W.0151.150528T2250Z-150528T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
550 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HOCKLEY COUNTY IN NORTHWESTERN TEXAS...
  NORTHERN TERRY COUNTY IN NORTHWESTERN TEXAS...
  NORTHEASTERN YOAKUM COUNTY IN NORTHWESTERN TEXAS...
  SOUTHEASTERN COCHRAN COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 630 PM CDT

* AT 549 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF TOKIO...OR 13 MILES NORTHEAST OF PLAINS...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BROWNFIELD...SUNDOWN...LOCKETVILLE AND MEADOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3319 10269 3342 10272 3359 10222 3319 10218
TIME...MOT...LOC 2249Z 261DEG 21KT 3331 10264 

HAIL...1.25IN
WIND...60MPH
 
$$
2 follow-up statements
714 
WWUS54 KLUB 282312
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
612 PM CDT THU MAY 28 2015

TXC079-501-282321-
/O.CAN.KLUB.SV.W.0151.000000T0000Z-150528T2330Z/
YOAKUM TX-COCHRAN TX-
612 PM CDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN YOAKUM AND
SOUTHEASTERN COCHRAN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3323 10259 3346 10260 3359 10222 3319 10218
TIME...MOT...LOC 2311Z 266DEG 30KT 3332 10249 

$$

TXC219-445-282330-
/O.CON.KLUB.SV.W.0151.000000T0000Z-150528T2330Z/
HOCKLEY TX-TERRY TX-
612 PM CDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN HOCKLEY AND NORTHERN TERRY COUNTIES...

AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
SUNDOWN...OR 16 MILES NORTHWEST OF BROWNFIELD...MOVING EAST AT 35
MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BROWNFIELD...SUNDOWN...LOCKETVILLE AND MEADOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3323 10259 3346 10260 3359 10222 3319 10218
TIME...MOT...LOC 2311Z 266DEG 30KT 3332 10249 

HAIL...1.25IN
WIND...60MPH

$$
356 
WWUS54 KLUB 282320
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
620 PM CDT THU MAY 28 2015

TXC219-445-282330-
/O.CON.KLUB.SV.W.0151.000000T0000Z-150528T2330Z/
HOCKLEY TX-TERRY TX-
620 PM CDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTH CENTRAL HOCKLEY AND NORTHERN TERRY COUNTIES...

AT 619 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
SUNDOWN...OR 14 MILES NORTHWEST OF BROWNFIELD...MOVING EAST AT 30
MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LOCKETVILLE AND MEADOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3324 10253 3343 10254 3352 10221 3319 10218
TIME...MOT...LOC 2319Z 267DEG 24KT 3332 10246 

HAIL...1.25IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:28 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, May 28, 3:28 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
328 PM CDT THU MAY 28 2015

.SHORT TERM AND LONG TERM...
DUE TO ONGOING ACTIVE WX...NO CHANGES WERE DEEMED NECESSARY
TO THE INHERITED FORECAST PACKAGE. FOLLOWING THE CURRENT ROUND OF
STORMS AND FLOODING...A REPEAT OF SEVERE WX APPEARS LIKELY FRI
AFTERNOON AND EVENING AHEAD OF A DRYLINE AND COLD FRONT. UPSCALE
GROWTH TO MCS STATUS IS A SHARED NWP THEME ACROSS MUCH OF OUR CWA
BY FRI EVENING WHICH WILL OPEN THE DOOR TO ADDITIONAL FLOODING. A
FLOOD WATCH MAY BE NEEDED IN LATER FORECASTS ISSUED THIS EVENING
OR TONIGHT. 93

.PREVIOUS FORECAST DISCUSSION...
A CLUSTER OF T-STORMS WILL TRACK EASTWARD ACROSS MUCH OF THE
FORECAST AREA THIS AFTERNOON...WITH NEW DEVELOPMENT LIKELY IN THE
ROLLING PLAINS. THESE STORMS WILL BE SLOW-MOVING AND MAY TRAIN
ALONG AND JUST TO THE NORTH OF A QUASI- STATIONARY BOUNDARY
STRETCHING WEST TO EAST ACROSS THE SOUTH- CENTRAL SOUTH PLAINS.
THIS HEIGHTENS THE CONCERN FOR VERY HEAVY RAINFALL AND A FLOODING
THREAT GIVEN THE VERY MOIST ENVIRONMENT..AS WELL AS ENHANCING A
TORNADO THREAT NEAR THE BOUNDARY IN THE EASTERN SOUTH PLAINS AND
ROLLING PLAINS WHERE THE ENVIRONMENT IS NOT GETTING WORKED OVER
WITH THE CURRENT STORM ACTIVITY. ADDITIONAL DEVELOPMENT IS
POSSIBLE ACROSS THE WESTERN ZONES LATER THIS AFTERNOON AND
EVENING...BUT HIGHLY UNCERTAIN.

&&

.OLD DISCUSSION... /ISSUED 500 AM CDT THU MAY 28 2015/

SHORT TERM...
AN EXTREMELY MOIST AND UNSTABLE LATE MAY AIRMASS CONTINUES TO PUMP
UP ACROSS WEST TEXAS IN ADVANCE OF A SLOWLY APPROACHING UPPER
TROUGH SYSTEM THROUGH THE INTERMOUNTAIN WEST. A WELL DEFINED
CLOSED CIRCULATION AT 250 MB OVER CENTRAL NEW MEXICO APPEARS
HEADED EAST AND NORTHEAST TOWARDS THE WESTERN PANHANDLE AND
SOUTHEAST COLORADO AND WILL INITIATE DEEP LIFT SPREADING ACROSS
WESTERN ZONES AT SOME POINT BY LATER THIS MORNING OR EARLY
AFTERNOON. SHORT TERM SOLUTIONS QUITE AT ODDS HOW SCENARIO FOR
TODAY WILL UNFOLD WITH A HIGHLY COMPLEX SCENARIO AT 00 HOURS AS
THE LATEST EVOLVING MCS SLOWLY EXITS TO THE EAST. ALREADY HAVE
CONVERGENT LOW LEVEL EAST-SOUTHEAST FLOW ON THE CAPROCK...AND SOME
POSSIBILITY FOR ADDITIONAL OUTFLOW TO STEER IN FROM THE EAST LATER
IN THE MORNING. SHORT TERM SOLUTIONS ALSO INDICATE POTENTIAL FOR
VERY LARGE CAPES LATER TODAY ON THE ORDER OF 3000+ JOULES PER
KILOGRAM...WITH AT LEAST MODEST SHEAR WHILE STEERING FLOW HAS
INCREASED SINCE YESTERDAY. UNKNOWNS INCLUDE INFLUENCE OF NEARBY
MCS OUTFLOWS...POSSIBILITY OF ADDITIONAL MORNING THUNDERSTORMS
WESTERN ZONES THAT COULD MODIFY AFTERNOON PROFILES... AND LIKELY
SLIGHTLY COOLER CONDITIONS TODAY PROBABLY WITH MORE CLOUDS. DUE TO
THE LIST OF UNKNOWNS WE WILL HOLD OFF ON A FLOOD OR FLASH FLOOD
WATCH AND FOLLOW SHORT RANGE MODEL AND RADAR TRENDS UNTIL
CONFIDENCE IMPROVES.

IN SPITE OF DAYTIME CONFIDENCE ISSUES...MAJORITY OF SOLUTIONS AGREE
THAT AREA WILL SPAWN ANOTHER LARGE MCS OR TWO BY LATER TODAY AND
TONIGHT...SUPPORTING ELEVATED THUNDER CHANCES AS POTENTIAL COMPLEX
EDGES EAST. IN ADDITION TO HIGHER CHANCES WE HAVE ADDED MORE
EXPLICIT SEVERE IMPACTS TO WEATHER GRIDS MATCHING DAY ONE CONVECTIVE
OUTLOOK. COULD BE ANOTHER FAIRLY BIG DAY FOR WEATHER THIS AREA.
RMCQUEEN

LONG TERM...
ONE MORE ROUND OF WIDESPREAD SHOWERS AND STORMS LOOKS PRIMED TO MOVE
THROUGH LATE FRIDAY INTO SATURDAY BEFORE A QUIETER PATTERN TAKES
SHAPE COMPLETE WITH A WARMING TREND NEXT WEEK.

SUBSIDENCE IN THE WAKE OF THE ABOVE MENTIONED UPPER TROUGH SHOULD
SPELL A DRY FRIDAY MORNING AND AT LEAST EARLY AFTERNOON ACROSS ALL
OF THE FAR SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS...AND ROLLING
PLAINS. THAT LOOKS TO CHANGE BY LATE AFTERNOON/EARLY EVENING AHEAD
OF AN ENCROACHING UPPER IMPULSE MOVING OUT OF COLORADO ONTO THE HIGH
PLAINS. ADDITIONALLY...A COLD FRONT WILL BE PUSHING SOUTHWARD ACROSS
THE TEXAS PANHANDLE HELPING TO SUPPLY A DEEP LAYER OF FORCING FOR
ASCENT. THE THERMODYNAMIC ENVIRONMENT SHOULD BE MORE THAN SUPPORTIVE
OF ORGANIZED STRONG/SEVERE CONVECTION AS A THETA-E RIDGE SITS IN
PLACE EAST OF A SHARPENING DRYLINE NEAR OR JUST EAST OF THE
TEXAS/NEW MEXICO BORDER. PWATS IN THE 1.5-2" RANGE COMBINED WITH
CAPES OF 3000-4000 J/KG AND LITTLE IF ANY CAPPING WILL NOT TAKE MUCH
PERTURBATION TO INITIATE CONVECTION. WHILE THESE FACTORS WILL
CERTAINLY LEAD TO THE POTENTIAL FOR HEAVY RAINFALL FRIDAY EVENING
INTO SATURDAY...STEERING FLOW...ALTHOUGH FAIRLY SLOW...SHOULD BE
ENOUGH WITH THE SOUTHWARD TRAJECTORY OF THE FRONT AND SOUTHEASTWARD
PUSH OF THE UPPER TROUGH TO MOVE STORMS ALONG THUS HOPEFULLY NOT
PRODUCING MUCH IN THE WAY OF TRAINING OR STATIONARY RAINFALL.

FOLLOWING PASSAGE OF THE FRONT SOME TIME SATURDAY MORNING...COOL
SURFACE RIDGING WILL LEAD TO TEMPERATURES ONLY TOPPING OUT IN THE
70S THROUGH THE WEEKEND. WILL SEE DRYING FROM NORTH TO SOUTH THROUGH
THE DAY SATURDAY AS DEEP LAYER SUBSIDENCE MOVES IN WITH THE
AFOREMENTIONED SURFACE RIDGING AND BEHIND THE DEPARTING SHORTWAVE.
DEVELOPING NORTHWEST FLOW ALOFT DOWNSTREAM OF AN UPPER RIDGE WILL
ATTEMPT TO ADVECT A FEW STORMS...ORIGINATING IN AN UPSLOPE FLOW
REGIME...IN FROM EASTERN NEW MEXICO. HOWEVER...SAID SUBSIDENCE AND
FAIRLY WEAK FLOW ALOFT WILL LIKELY KEEP THIS THREAT LOW WITH
ISOLATED COVERAGE AT BEST.

RIDGING ALOFT WILL CONTINUE TO HOLD STRONG SUNDAY INTO AT LEAST
EARLY NEXT WEEK WITH THE POSSIBILITY OF STORMS VERY LOW. HAVE
ELECTED TO KEEP A DRY FORECAST INTACT FOR NOW GIVEN THIS AND
INCREASING HEIGHTS/THICKNESSES LEADING TO DECREASING LAPSE
RATES/INSTABILITY. NEXT UPPER DISTURBANCE MOVING THROUGH THE WESTERN
CONUS WILL ATTEMPT TO BACK UPPER FLOW INTO MID-LATE NEXT WEEK...SO
WILL MONITOR TRENDS MOVING FORWARD REGARDING THUNDERSTORM CHANCES.
WILL CONTINUE TO ADVERTISE TEMPERATURES CLIMBING INTO THE MID 80S TO
NEAR 90 BY TUESDAY WITH RIDGING/BUILDING HEIGHTS IN PLACE.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

93
Hazardous weather outlook, May 28, 11:46 AM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1146 AM CDT THU MAY 28 2015

TXZ021>044-291700-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1146 AM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

THIS AFTERNOON AND EVENING...SCATTERED STORMS WILL POSE A RISK
FOR VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND
GUSTS OF 70 MPH OR HIGHER...AND LOCALIZED FLOODING OR FLASH
FLOODING. LOCAL RAIN TOTALS GREATER THAN 3 INCHES WILL ALSO BE
POSSIBLE. CANNOT RULE OUT AN ISOLATED TORNADO IN THE SOUTHEAST
SOUTH PLAINS AND ROLLING PLAINS AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG TO SEVERE STORMS MAY DEVELOP FRIDAY AFTERNOON AND EARLY
EVENING BEFORE A COLD FRONT BRINGS INCREASED CHANCES FOR
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY...AS WELL AS A
TRANSITION TO MORE OF A HEAVY RAIN THREAT INTO EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 28, 3:14 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
314 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             3 N GUTHRIE             33.67N 100.32W
05/28/2015  E2.00 INCH       KING               TX   STORM CHASER

&&

EVENT NUMBER LUB1500262

LUB
Special weather statement, May 28, 3:39 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
339 PM CDT THU MAY 28 2015

TXZ038-044-282100-
KING TX-STONEWALL TX-
339 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STONEWALL AND KING
COUNTIES UNTIL 400 PM CDT...

AT 336 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS FROM 18 MILES NORTHEAST OF GUTHRIE...TO 12 MILES
NORTHEAST OF JAYTON. THESE STORMS WERE MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE... GUTHRIE...GROW AND HIGHWAYS 82 AND 83
TO THE EAST AND SOUTH OF GUTHRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3326 10052 3343 10052 3384 10036 3384 10000
      3321 9999
TIME...MOT...LOC 2036Z 277DEG 8KT 3350 10027

SC
Special weather statement, May 28, 4:35 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
435 PM CDT THU MAY 28 2015

TXZ042-282200-
GARZA TX-
435 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARZA COUNTY UNTIL
500 PM CDT...

AT 434 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR JUSTICEBURG...OR 17 MILES SOUTHEAST OF POST...MOVING NORTHEAST
AT 15 MPH.

NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE ALAN HENRY AND JUSTICEBURG.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3315 10131 3327 10104 3297 10104 3296 10129
TIME...MOT...LOC 2134Z 222DEG 10KT 3298 10122
Local storm report, May 28, 5:06 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
506 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLOOD            5 E DUMONT              33.80N 100.43W
05/28/2015                   KING               TX   CO-OP OBSERVER

            MINOR FLOODING IN SEVERAL SPOTS ALONG FM 193 EAST OF
            DUMONT. TIME IS ESTIMATED.

&&

EVENT NUMBER LUB1500263

GDS
Local storm report, May 28, 5:12 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
512 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     WALL CLOUD       7 NW PLAINS             33.26N 102.91W
05/28/2015                   YOAKUM             TX   TRAINED SPOTTER

            LOCATION ESTIMATED

&&

EVENT NUMBER LUB1500264

GDS
Local storm report, May 28, 5:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
532 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             SUNDOWN                 33.46N 102.49W
05/28/2015  E0.25 INCH       HOCKLEY            TX   LAW ENFORCEMENT

&&

EVENT NUMBER LUB1500265

GDS

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:24 PM CDTSevere Thunderstorm WarningLUBHale51 min
May 27, 8:13 PM CDTSevere Thunderstorm WarningLUBHale47 min
May 27, 8:45 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum45 min
May 27, 8:57 PM CDTSevere Thunderstorm WarningLUBHale, Lubbock48 min
May 27, 8:59 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale46 min
May 27, 9:13 PM CDTAreal Flood WarningLUBHale6 hr
May 27, 9:30 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum45 min
May 27, 9:44 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale46 min
May 27, 9:59 PM CDTSevere Thunderstorm WarningLUBChildress, Hall16 min
May 27, 10:15 PM CDTSevere Thunderstorm WarningLUBChildress, Hall30 min
May 27, 10:19 PM CDTSevere Thunderstorm WarningLUBHall26 min
May 27, 10:26 PM CDTFlash Flood WarningLUBHall3 hr
May 27, 10:28 PM CDTSevere Thunderstorm WarningLUBHale47 min
May 27, 11:12 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale, Lamb48 min
May 28, 12:19 AM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Motley41 min
May 28, 12:48 AM CDTAreal Flood AdvisoryLUBBriscoe, Floyd, Hall, Motley3 hr
May 28, 12:51 AM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley39 min
May 28, 1:08 AM CDTSevere Thunderstorm WarningLUBChildress, Hall52 min
May 28, 1:32 AM CDTAreal Flood AdvisoryLUBChildress, Cottle, Hall3 hr
May 28, 1:43 AM CDTSevere Thunderstorm WarningLUBChildress32 min
May 28, 4:38 AM CDTRiver Flood WarningLUBChildress40 hr
May 28, 9:17 AM CDTSpecial Weather StatementLUBLamb28 min
May 28, 9:45 AM CDTSpecial Weather StatementLUBHale, Lamb30 min
May 28, 9:57 AM CDTAreal Flood WarningLUBHale3 hr
May 28, 10:18 AM CDTSpecial Weather StatementLUBBailey27 min
May 28, 11:05 AM CDTSpecial Weather StatementLUBHockley25 min
May 28, 11:06 AM CDTSpecial Weather StatementLUBBriscoe, Floyd24 min
May 28, 11:28 AM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb32 min
May 28, 11:52 AM CDTAreal Flood AdvisoryLUBCochran, Hockley3 hr
May 28, 11:59 AM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb46 min
May 28, 12:32 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, Hall, Motley43 min
May 28, 12:38 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock52 min
May 28, 12:42 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock33 min
May 28, 12:48 PM CDTAreal Flood AdvisoryLUBHale, Lubbock117 min
May 28, 1:13 PM CDTAreal Flood WarningLUBHale, Lubbock3 hr
May 28, 1:17 PM CDTSevere Thunderstorm WarningLUBCrosby, Hale, Hockley, Lubbock43 min
May 28, 1:34 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens41 min
May 28, 1:38 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Terry52 min
May 28, 1:40 PM CDTSevere Thunderstorm WarningLUBDickens35 min
May 28, 1:41 PM CDTFlash Flood WarningLUBLubbock3 hr
May 28, 1:47 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn13 min
May 28, 2:03 PM CDTSevere Thunderstorm WarningLUBCottle, King42 min
May 28, 2:04 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn41 min
May 28, 2:15 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, King45 min
May 28, 2:29 PM CDTSevere Thunderstorm WarningLUBCochran, Hale, Hockley, Lamb, Lubbock46 min
May 28, 2:35 PM CDTSevere Thunderstorm WarningLUBGarza, Hockley, Lubbock, Lynn, Terry40 min
May 28, 2:44 PM CDTSevere Thunderstorm WarningLUBCrosby16 min
May 28, 2:47 PM CDTAreal Flood AdvisoryLUBCochran, Hockley118 min
May 28, 2:49 PM CDTSevere Thunderstorm WarningLUBDickens, King41 min
May 28, 2:57 PM CDTSevere Thunderstorm WarningLUBDickens, Kent33 min
May 28, 3:05 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn40 min
May 28, 3:07 PM CDTAreal Flood AdvisoryLUBCottle, Crosby, Dickens, Garza, Kent, King and 2 more3 hr
May 28, 3:20 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lubbock40 min
May 28, 3:27 PM CDTSevere Thunderstorm WarningLUBKent14 min
May 28, 3:39 PM CDTSpecial Weather StatementLUBKing21 min
May 28, 3:44 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn46 min
May 28, 4:14 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum46 min
May 28, 4:17 PM CDTAreal Flood AdvisoryLUBGarza, Kent, Stonewall118 min
May 28, 4:23 PM CDTSevere Thunderstorm WarningLUBStonewall30 min
May 28, 4:35 PM CDTSpecial Weather StatementLUBGarza25 min
May 28, 4:44 PM CDTAreal Flood AdvisoryLUBCochran, Yoakum2 hr
May 28, 5:03 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb, Terry, Yoakum42 min
May 28, 5:38 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Yoakum37 min
May 28, 6:03 PM CDTAreal Flood AdvisoryLUBLubbock117 min
May 28, 6:31 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.